# SDR DALA2019110306401

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1343138) CORROSION OUT OF LIMITS ON FLOOR STRINGER LBL 16.10, LBL 10.45, LBL 7.55, LBL 2.90 STA 653 AT FWD CARGO COMPARTMENT. (IN REF. NRC S/N 00370) (C1). CORRECTIVE ACTION: SUMMARY OF NRC S/N 00701:LEVEL CORROSION 2. STRINGERS LBL 16.10, LBL 10.45, LBL 7.55, LBL 2.90 WERE REPLACED PER B757-200 SRM 51-40-02 PAR. 4 AND 7.
